# SDR CALA2013120600890

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 16,645 hours, 5,720 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RT HORIZONTAL STAB STATION 138.70 APPROXIMATELY 6" FROM LE.  CONFIRMED WITH HFEC RT HORIZONTAL STAB HAS BEEN REPAIRED IAW SRM 55-10-01 REPAIR 11.
